# SDR PCAA0001004

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM - DURING A ROUTINE WALK AROUND, THE FORWARD RUDDER WAS FOUND CRACKED AT THE UPPER RIGHT SIDE.  MAINTENANCE REPAIRED THE CRACK IAW REPAIR DRAWING 8-55-130.  AIRCRAFT WAS RETURNED TO SERVICE.
